MathSciNet Relay Station
MathSciNet bibliographic data
MR275456 (43 #1212) 57.20 (53.00)
Gromov, M. L. Isometric imbeddings and immersions. (Russian) Dokl. Akad. Nauk SSSR 192 1970 1206–1209.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement